COPD Home > Treating People Who Take Too Much Combivent

Treatment for a Combivent Overdose

Antidotes are available to treat severe anticholinergic poisoning (such as may be caused by too much ipratropium). Beta-blocking medications can help treat an albuterol overdose. Also, treatment for a Combivent overdose typically involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose.
 
It is important that you seek prompt medical attention if you believe that you may have overdosed on Combivent.
Written by/reviewed by:
Last reviewed by: Kristi Monson, PharmD;
Last updated/reviewed:
List of references (click here):
Other Articles in This eMedTV Presentation
Advertisement


Topics & Medications

Quicklinks

Related Channels

eMedTV Links
Copyright © 2006-2019 Clinaero, Inc.

eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.

This site complies with the HONcode standard for trustworthy health information:
verify here.